Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 356, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 3, 2011, 8:58 PM CDT for Jefferson County, Walker County, Alabama. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2011, 8:58 PM CDT (01:58 UTC)
- Expired
- Jul 3, 2011, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:15 PM CDT | TSTM WND DMG | 2 Ne Dora, AL | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
110
WUUS54 KBMX 040158
SVRBMX
ALC073-127-040245-
/O.NEW.KBMX.SV.W.0356.110704T0158Z-110704T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
858 PM CDT SUN JUL 3 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JEFFERSON COUNTY IN ALABAMA...
SOUTHEASTERN WALKER COUNTY IN ALABAMA...
* UNTIL 945 PM CDT
* AT 854 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHEAST OF GORGAS STEAM PLANT...OR 11 MILES SOUTH OF DORA...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
DORA...SUMITON...GORGAS STEAM PLANT...WEST JEFFERSON...QUINTON...
BURNWELL...BELOIT AND ROCKY HOLLOW.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 280 THROUGH 281...
US 78 EXIT NUMBERS 78 THROUGH 85...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3386 8696 3382 8695 3384 8690 3380 8678
3347 8715 3355 8728 3357 8729 3389 8704
TIME...MOT...LOC 0158Z 220DEG 15KT 3360 8714
$$2 follow-up statements
852
WWUS54 KBMX 040211
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CDT SUN JUL 3 2011
ALC073-127-040245-
/O.CON.KBMX.SV.W.0356.000000T0000Z-110704T0245Z/
JEFFERSON AL-WALKER AL-
911 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALKER AND NORTHWESTERN JEFFERSON COUNTIES UNTIL 945 PM CDT...
AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST
JEFFERSON...OR 7 MILES SOUTH OF DORA...MOVING NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
DORA...SUMITON...WEST JEFFERSON...QUINTON...BURNWELL...BELOIT...
ROCKY HOLLOW...SIPSEY...MILLER STEAM PLANT AND SAYRE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 280 THROUGH 281...
US 78 EXIT NUMBERS 78 THROUGH 85...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3386 8696 3382 8695 3382 8693 3384 8690
3380 8678 3362 8699 3352 8717 3360 8727
3389 8704
TIME...MOT...LOC 0211Z 217DEG 13KT 3363 8711
$$593
WWUS54 KBMX 040225
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 PM CDT SUN JUL 3 2011
ALC073-127-040245-
/O.CON.KBMX.SV.W.0356.000000T0000Z-110704T0245Z/
JEFFERSON AL-WALKER AL-
925 PM CDT SUN JUL 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALKER AND WESTERN JEFFERSON COUNTIES UNTIL 945 PM CDT...
AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST
JEFFERSON...OR 7 MILES SOUTHWEST OF DORA...MOVING NORTHEAST AT 10
MPH.
LOCATIONS IMPACTED INCLUDE...
DORA...SUMITON...BELOIT...WEST JEFFERSON...QUINTON...BURNWELL...
ROCKY HOLLOW...MILLER STEAM PLANT AND SAYRE.
THIS INCLUDES...
US 78 EXIT NUMBERS 78 THROUGH 85...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3379 8708 3377 8706 3377 8703 3375 8698
3371 8690 3362 8699 3352 8717 3360 8727
3380 8711
TIME...MOT...LOC 0225Z 241DEG 8KT 3364 8712
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:29 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 6:29 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 PM CDT SUN JUL 3 2011 .UPDATE... FOR AVIATION. && .DISCUSSION... A TYPICAL SUMMER PATTERN WILL BE ON TAP FOR CENTRAL ALABAMA OVER THE NEXT 7 DAYS. NOW THAT A WEAK FRONTAL BOUNDARY HAS MOVED NORTH OF THE FORECAST AREA...EXPECT SCATTERED AFTERNOON AND EVENING STORMS THROUGH THE ENTIRE FORECAST PERIOD. IN ADDITION...THE INCREASE IN MOISTURE WILL HELP REGULATE TEMPERATURES KEEPING THEM FROM REACHING NEAR TRIPLE DIGITS. NEVER THE LESS...HEAT INDEX VALUES WILL STILL BE NEAR 100 WHEN FACTORING IN THE SURGE OF MOISTURE. MODELS HAVE BACKED AWAY FROM MOVING A FRONT ACROSS EARLY NEXT WEEK. IN FACT...YESTERDAY'S SOLUTION MIGHT HAVE BEEN THE ONLY ONE SHOWING THAT SOLUTION. THIS TIME OF THE YEAR...FRONTS LACK THE UPPER LEVEL SUPPORT THAT HELPS THEM REACH THE GULF OF MEXICO. WE COULD STILL SEE ANOTHER FRONT TRY TO COME IN TOWARDS THE END OF THE WEEK...BUT JUST LIKE THE PREVIOUS FRONT...IT COULD SUFFER THE SAME FATE AND NOT REACH THE AREA. SO WHAT DOES THIS MEAN FOR CENTRAL ALABAMA? THE COMBINATION OF LOW LEVEL MOISTURE AND LESS OF AN INFLUENCE BY THE UPPER LEVEL RIDGE...WILL PRODUCE PLENTY OF THUNDERSTORM ACTIVITY EACH AFTERNOON. MOST OF THE STORMS BEING TRIGGERED BY PEAK HEATING...THEN INCREASE IN NUMBERS BY COLLIDING OUTFLOW BOUNDARIES. FORECAST WISE...THE NAM CONTINUES TO PERFORM THE BEST OUT OF THE ALL THE GUIDANCE AND SEE NO REASON TO DEVIATE MUCH FROM IT. 10/ARM && .AVIATION... 00Z TAF DISCUSSION. ONGOING SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE BY 2 TO 3Z. WENT WITH GENERALLY MVFR BR FOR ALL SITES...BUT GENERALLY TEMPO IN FOR BHM. ALSO INCLUDED A TEMPO IFR FOR TCL IN THE MORNING AFTER 9Z. RAINFALL ALL AROUND SO WE SHOULD AT LEAST SEE SOME PASSING AREAS OF DENSE FOG HERE. MORE SCATTERED SHOWERS AND THUNDERSTORMS ON TAP FOR MONDAY AFTERNOON SO INCLUDED VCTS AT ALL SITES...STARTING AT 16Z FOR MGM AND TOI AND THEN BY 18Z FOR ANB. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 3, 11:06 AM CDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1106 AM CDT SUN JUL 3 2011 ALZ011>015-017>050-041615- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1106 AM CDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS WILL BE POSSIBLE BETWEEN 1 PM AND 8 PM THIS EVENING. THE AREA OF FOCUS WILL BE ALONG AND SOUTH OF INTERSTATE 20...WHERE THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 6:58 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
658 PM CDT SUN JUL 3 2011
ALZ030-040045-
SUMTER AL-
658 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER COUNTY UNTIL
745 PM CDT...
AT 657 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF KINTERBISH...OR 15 MILES SOUTH OF
CUBA...MOVING NORTH AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CUBA...
KINTERBISH...
WARD...
I 20 WELCOME CENTER AT CUBA...
&&
LAT...LON 3235 8842 3238 8842 3239 8841 3246 8841
3250 8822 3230 8824 3230 8842 3231 8843
3234 8843
TIME...MOT...LOC 2358Z 168DEG 17KT 3224 8835
14Special weather statement, Jul 3, 7:23 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 PM CDT SUN JUL 3 2011
ALZ013-023-040115-
FAYETTE AL-TUSCALOOSA AL-
723 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TUSCALOOSA AND EASTERN
FAYETTE COUNTIES UNTIL 815 PM CDT...
AT 721 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTH OF SAMANTHA...OR 19 MILES SOUTHEAST OF
FAYETTE...MOVING NORTHEAST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BOLEY SPRINGS...
BERRY...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3372 8760 3370 8753 3369 8752 3370 8749
3368 8742 3364 8743 3348 8752 3349 8765
TIME...MOT...LOC 0023Z 203DEG 5KT 3352 8758
14Special weather statement, Jul 3, 7:59 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
759 PM CDT SUN JUL 3 2011
ALZ014-040145-
WINSTON AL-
759 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WINSTON COUNTY UNTIL 845
PM CDT...
AT 759 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HELICON...OR 5 MILES NORTHEAST OF ARLEY...MOVING
NORTHWEST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HELICON...
NESMITH...
ADDISON...
INMANFIELD...
BRUSHY LAKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3430 8731 3430 8711 3430 8710 3405 8710
3402 8723 3431 8739 3431 8737
TIME...MOT...LOC 0059Z 157DEG 10KT 3412 8713Special weather statement, Jul 3, 8:07 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 PM CDT SUN JUL 3 2011
ALZ012-022-040145-
LAMAR AL-PICKENS AL-
807 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PICKENS AND SOUTHERN
LAMAR COUNTIES UNTIL 845 PM CDT...
AT 804 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MCMULLEN...OR NEAR ALICEVILLE...MOVING NORTHEAST AT
5 MPH. THIS STORM WILL IMPACT SOUTHERN PICKENS COUNTY. ANOTHER
STRONG THUNDERSTORM WAS NEAR FOREST...MOVING NORTHEAST AT 5 MPH.
THIS STORM WILL IMPACT NORTHERN PICKENS AND SOUTHERN LAMAR COUNTIES.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORM INCLUDE...
PICKENSVILLE...
CARROLLTON...
FOREST...
REFORM...
MILLPORT...
MCMULLEN...
MELBORNE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3373 8825 3372 8795 3363 8794 3305 8805
3302 8834
TIME...MOT...LOC 0104Z 221DEG 5KT 3314 8819Special weather statement, Jul 3, 8:16 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
816 PM CDT SUN JUL 3 2011
ALZ023-040200-
TUSCALOOSA AL-
816 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TUSCALOOSA COUNTY UNTIL
900 PM CDT...
AT 812 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COKER...OR 7 MILES WEST OF NORTHPORT...MOVING
NORTHEAST AT 5 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NORTHPORT...
LAKE LURLEEN STATE PARK...
LAKE TUSCALOOSA BINION CREEK LANDING...
SAMANTHA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3333 8779 3350 8767 3350 8740 3314 8767
3314 8784
TIME...MOT...LOC 0116Z 208DEG 3KT 3326 8772Special weather statement, Jul 3, 8:45 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT SUN JUL 3 2011
ALZ015-017-024-040230-
BLOUNT AL-JEFFERSON AL-WALKER AL-
845 PM CDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHWESTERN JEFFERSON
AND SOUTHWESTERN BLOUNT COUNTIES UNTIL 930 PM CDT...
AT 842 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR SUMITON...MOVING NORTH AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SIPSEY...
ARKADELPHIA...
CURRY...
SMITH DAM...
BLOUNT SPRINGS...
&&
LAT...LON 3412 8662 3350 8709 3374 8752 3400 8733
3399 8720 3401 8717 3396 8710 3390 8708
3390 8701 3386 8697 3387 8693 3392 8692
3398 8677 3404 8671 3409 8670
TIME...MOT...LOC 0146Z 200DEG 26KT 3380 8705The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:23 PM CDT | Special Weather Statement | BMX | Fayette | 52 min |
| Jul 3, 7:59 PM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Jul 3, 8:16 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Jul 3, 8:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 52 min |
| Jul 3, 8:45 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 3, 9:32 PM CDT | Special Weather Statement | BMX | Pickens | 43 min |
| Jul 3, 9:46 PM CDT | Special Weather Statement | BMX | Walker | 29 min |
| Jul 3, 10:21 PM CDT | Special Weather Statement | BMX | Blount | 39 min |
| Jul 4, 12:50 PM CDT | Special Weather Statement | BMX | Marengo | 40 min |
| Jul 4, 1:30 PM CDT | Special Weather Statement | BMX | Walker | 45 min |
| Jul 4, 1:36 PM CDT | Special Weather Statement | BMX | Greene | 39 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 35 min |
| Jul 4, 1:40 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 50 min |
| Jul 4, 1:44 PM CDT | Special Weather Statement | BMX | Jefferson | 46 min |
| Jul 4, 1:59 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 46 min |
| Jul 4, 2:04 PM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 2:14 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Jul 4, 2:18 PM CDT | Special Weather Statement | BMX | Greene | 42 min |
| Jul 4, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 45 min |
| Jul 4, 2:30 PM CDT | Special Weather Statement | BMX | Jefferson | 45 min |
| Jul 4, 2:32 PM CDT | Special Weather Statement | BMX | Bibb | 43 min |
| Jul 4, 2:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 41 min |
| Jul 4, 2:39 PM CDT | Special Weather Statement | BMX | Marengo | 51 min |
| Jul 4, 2:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 4, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 49 min |
| Jul 4, 2:58 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 47 min |
| Jul 4, 3:19 PM CDT | Special Weather Statement | BMX | Greene | 41 min |
| Jul 4, 3:29 PM CDT | Areal Flood Advisory | BMX | Sumter | 3 hr |
| Jul 4, 3:30 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 45 min |
| Jul 4, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, St. Clair, Shelby, Tuscaloosa | 46 min |
| Jul 4, 3:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 3 hr |
| Jul 4, 4:06 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 39 min |
| Jul 4, 4:08 PM CDT | Special Weather Statement | BMX | Winston | 52 min |
| Jul 4, 4:13 PM CDT | Special Weather Statement | BMX | Blount | 47 min |
| Jul 4, 4:27 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jul 4, 4:40 PM CDT | Special Weather Statement | BMX | Clay | 50 min |
| Jul 4, 4:42 PM CDT | Flash Flood Warning | BMX | Sumter | 3 hr |
| Jul 4, 4:47 PM CDT | Special Weather Statement | BMX | Fayette | 43 min |
| Jul 4, 5:07 PM CDT | Special Weather Statement | BMX | Marion | 38 min |
| Jul 4, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa | 31 min |
| Jul 4, 5:37 PM CDT | Special Weather Statement | BMX | Clay | 53 min |
| Jul 4, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 51 min |
| Jul 4, 5:52 PM CDT | Special Weather Statement | BMX | Coosa | 38 min |
| Jul 4, 5:57 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Jul 4, 6:20 PM CDT | Special Weather Statement | BMX | Fayette | 25 min |
| Jul 4, 6:40 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.